# SDR MALA060301

- Difficulty date: May 5, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- Aircraft time: 16,326 hours, 15,382 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ANTI SKID INOP.  PER ABNORMAL CHECK LIST, SELECTED GREEN HYDRAULIC SYSTEM LIGHT EXTINGUISHES.  RETURNED TO MSP.  NOTED NO CODES ON ANTI SKID COMPUTER.  DUE TO PAST HISTORY REPLACED ANTI SKID COMPUTER, P/N AE20612, S/N OFF 0205, S/N ON 0208.  OPS CHECK GOOD.
